Alert archive / Alabama / Freeze Watches in 2021
Freeze Watch 1, NWS Birmingham, AL
NWS Birmingham, AL issued this freeze watch at Mar 31, 2021, 2:40 PM CDT for 39 counties in Alabama. It took effect at Apr 2, 2021, 1:00 AM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 31, 2021, 2:40 PM CDT (19:40 UTC)
- In effect from
- Apr 2, 2021, 1:00 AM CDT
- Expired
- Apr 1, 2021, 3:57 AM CDT
- In force
- Issued by
- NWS Birmingham, AL
All 39 counties
Autauga County, AL, Barbour County, AL, Bibb County, AL, Blount County, AL, Bullock County, AL, Calhoun County, AL, Chambers County, AL, Cherokee County, AL, Chilton County, AL, Clay County, AL, Cleburne County, AL, Coosa County, AL, Dallas County, AL, Elmore County, AL, Etowah County, AL, Fayette County, AL, Greene County, AL, Hale County, AL, Jefferson County, AL, Lamar County, AL, Lee County, AL, Lowndes County, AL, Macon County, AL, Marengo County, AL, Marion County, AL, Montgomery County, AL, Perry County, AL, Pickens County, AL, Pike County, AL, Randolph County, AL, Russell County, AL, Shelby County, AL, St. Clair County, AL, Sumter County, AL, Talladega County, AL, Tallapoosa County, AL, Tuscaloosa County, AL, Walker County, AL, Winston County, AL
The radar
The Birmingham radar (KBMX), 22 km from the middle of the area, began a volume at 19:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 7.7 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 455 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 527 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 273 m²/s²
- 0-3 km storm-relative helicity
- 283 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.5
The text
As transmitted.
618 WWUS74 KBMX 311940 NPWBMX URGENT - WEATHER MESSAGE National Weather Service Birmingham AL 240 PM CDT Wed Mar 31 2021 ALZ011>015-017>050-011200- /O.NEW.KBMX.FZ.A.0001.210402T0600Z-210402T1400Z/ Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun- Cherokee-Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair- Talladega-Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton- Coosa-Tallapoosa-Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore- Montgomery-Macon-Bullock-Lee-Russell-Pike-Barbour- Including the cities of Hamilton, Sulligent, Vernon, Fayette, Double Springs, Jasper, Oneonta, Gadsden, Anniston, Centre, Heflin, Carrollton, Tuscaloosa, Birmingham, Hoover, Columbiana, Pelham, Alabaster, Pell City, Moody, Talladega, Sylacauga, Ashland, Roanoke, Livingston, Eutaw, Greensboro, Moundville, Marion, Centreville, Clanton, Rockford, Alexander City, Dadeville, Valley, Lanett, Lafayette, Demopolis, Linden, Selma, Prattville, Fort Deposit, Hayneville, Wetumpka, Tallassee, Montgomery, Tuskegee, Union Springs, Auburn, Opelika, Phenix City, Troy, and Eufaula 240 PM CDT Wed Mar 31 2021 ...FREEZE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING... * WHAT...Sub-freezing temperatures as low as the middle 20s across the northern counties to the lower 30s across the southern counties will be possible. * WHERE...Across Central Alabama. * WHEN...From late 1 AM through 9 AM CDT Friday morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
2 follow-up statements
161 WWUS74 KBMX 312304 NPWBMX URGENT - WEATHER MESSAGE National Weather Service Birmingham AL 604 PM CDT Wed Mar 31 2021 ALZ011>015-017>050-011200- /O.NEW.KBMX.WI.Y.0005.210401T1400Z-210401T2300Z/ /O.CON.KBMX.FZ.A.0001.210402T0600Z-210402T1400Z/ Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun- Cherokee-Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair- Talladega-Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton- Coosa-Tallapoosa-Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore- Montgomery-Macon-Bullock-Lee-Russell-Pike-Barbour- Including the cities of Hamilton, Sulligent, Vernon, Fayette, Double Springs, Jasper, Oneonta, Gadsden, Anniston, Centre, Heflin, Carrollton, Tuscaloosa, Birmingham, Hoover, Columbiana, Pelham, Alabaster, Pell City, Moody, Talladega, Sylacauga, Ashland, Roanoke, Livingston, Eutaw, Greensboro, Moundville, Marion, Centreville, Clanton, Rockford, Alexander City, Dadeville, Valley, Lanett, Lafayette, Demopolis, Linden, Selma, Prattville, Fort Deposit, Hayneville, Wetumpka, Tallassee, Montgomery, Tuskegee, Union Springs, Auburn, Opelika, Phenix City, Troy, and Eufaula 604 PM CDT Wed Mar 31 2021 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 6 PM CDT THURSDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING... * WHAT...For the Wind Advisory, north winds 15 to 20 mph with gusts up to 35 mph expected. For the Freeze Watch, sub- freezing temperatures as low as 27 possible. * WHERE...all of Central Alabama. * WHEN...For the Wind Advisory, from 9 AM to 6 PM CDT Thursday. For the Freeze Watch, from late Thursday night through Friday morning. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. These vehicles will be particularly susceptible driving in and east and west direction. Secure outdoor objects. Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
153 WWUS74 KBMX 010857 NPWBMX URGENT - WEATHER MESSAGE National Weather Service Birmingham AL 357 AM CDT Thu Apr 1 2021 ALZ011>015-017>050-012300- /O.UPG.KBMX.FZ.A.0001.210402T0600Z-210402T1400Z/ /O.NEW.KBMX.FZ.W.0001.210402T0600Z-210402T1400Z/ /O.CON.KBMX.WI.Y.0005.210401T1400Z-210401T2300Z/ Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun- Cherokee-Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair- Talladega-Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton- Coosa-Tallapoosa-Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore- Montgomery-Macon-Bullock-Lee-Russell-Pike-Barbour- Including the cities of Hamilton, Sulligent, Vernon, Fayette, Double Springs, Jasper, Oneonta, Gadsden, Anniston, Centre, Heflin, Carrollton, Tuscaloosa, Birmingham, Hoover, Columbiana, Pelham, Alabaster, Pell City, Moody, Talladega, Sylacauga, Ashland, Roanoke, Livingston, Eutaw, Greensboro, Moundville, Marion, Centreville, Clanton, Rockford, Alexander City, Dadeville, Valley, Lanett, Lafayette, Demopolis, Linden, Selma, Prattville, Fort Deposit, Hayneville, Wetumpka, Tallassee, Montgomery, Tuskegee, Union Springs, Auburn, Opelika, Phenix City, Troy, and Eufaula 357 AM CDT Thu Apr 1 2021 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CDT THIS EVENING... ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY... * WHAT...For the Freeze Warning, sub-freezing temperatures as low as 28 expected. For the Wind Advisory, north winds 15 to 25 mph with gusts up to 40 mph expected. * WHERE...All of Central Alabama. * WHEN...For the Freeze Warning, from 1 AM to 9 AM CDT Friday. For the Wind Advisory, from 9 AM this morning to 6 PM CDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
What forecasters said that day
The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this freeze watch went out at Mar 31, 1:35 PM CDT, 1 hour 5 minutes earlier.
Area forecast discussion, Mar 31, 1:35 PM CDT, 1 hour 5 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 135 PM CDT Wed Mar 31 2021 .UPDATE... Midday Update and 18Z Aviation. && .SHORT TERM... /Updated at 0111 PM CDT Wed Mar 31 2021/ Through Thursday. Cold front is now stretching just along the I-59 corridor across Central Alabama. Showers and storms continue to develop along the convective outflow boundary that's pushing southeastward early this afternoon approaching the U.S. 80/I-85 corridors. Severe potential continues to exist along and south of the outflow where damaging straight-line winds and large hail remain the main threats. The current short-term forecast remains pretty well on track in terms of the movement of the showers and storms and ending of the precip from northwest to southeast. Strong cold air advection is already kicking in across our far northwest counties that saw their high temps well before sunrise this morning. Gusty northerly winds can be expected areawide later on this afternoon and evening bringing in much cooler air. We'll be close, but current trends are indicating that we'll be just below Wind Advisory criteria. Still, wind gusts of 25 to 30mph aren't out of the question behind the cold front this evening. Clouds will clear out overnight tonight with cold air advection sending temps down into the 30s areawide. With the winds staying up most of the night tonight, frost chances will be reduced but a few sheltered valley locations might still see a little frost in the far north. I've left patchy frost in the grids just for that possibility. Skies should clear out nicely during the day on Thursday, but it will feel quite chilly with breezy northerly winds continuing and highs in the low to mid 50s. 56/GDG Previous short-term discussion: /Updated at 0748 AM CDT Wed Mar 31 2021/ A mesolow was analyzed over far Northern Alabama with a trailing enhanced reflectivity gradient to the south extending into our far northern counties. We have been monitoring this activity for potential damaging winds with any bowing segments that develop. Another concern is with copious rainfall amounts often exceeding an inch per hour per NEXRAD-derived Dual Pol and legacy rainfall products. The heaviest convection extends back to the west from Walker County through southern Lamar Counties and it is concerning that the southward movement has decelerated. We are closely monitoring trends for more localized flooding as heavy precipitation continues. We are concerned about our far northeast counties as the effective warm front extends from Blount County southeast into Cleburne County. Heavy storms to the west of this activity is expected to work its way east, further contributing to ongoing river flooding, especially in Cherokee County. The forecast remains on-track for strong storms over the next few hours with an increasing potential for severe thunderstorms as we move into the late morning through the afternoon hours as this activity moves into a more unstable airmass across the rest of the forecast area. The combination of instability and sufficient wind shear will support persisting severe convection capable of producing wind damage and large hail. 05 .LONG TERM... /Updated at 0345 AM CDT Wed Mar 31 2021/ The big story for the extended will be the well below freezing temperatures for Friday morning and now looks like Saturday morning as well. Look for an area wide freeze on Friday morning with temperatures ranging from the mid 20s in the protected valleys in the northeast to 32 in the far south. With the pending weather today will hold off on a freeze watch for this issuance but may need to with the afternoon update. Or we may just go ahead and go with a freeze warning as the conditions appear very likely. While we warm up into the 50s/60s on Friday we will drop back down into the 20s and low 30s Friday night/Saturday morning. Both nights will see very little winds, so areas of frost will be likely. Beyond Saturday we remain dry for the rest of the period as the active weather settles down over the region. Daytime temperatures will moderate through the extended with ample sunshine. 16 && .AVIATION... 18Z TAF Discussion. TSRA and low cigs will be the main aviation impacts during the first six hours of the 18z TAF cycle, followed by gusty northerly winds into the planning period later tonight through the day on Thursday. TSRA may linger for northern terminals through 20z, while MGM and TOI will be impacted with +TSRA and gusty wind conditions from 19z to at least 22z. Low stratus will linger into the evening hours with decreasing clouds through the overnight. Gusty northerly surface winds will then enter into the forecast and last through the day on Thursday. 56/GDG && .FIRE WEATHER... Showers and thunderstorms through the early hours tonight as a front moves through the region. Much cooler and drier weather is expected behind a cold front with afternoon RH values of 25 to 30 percent on Thursday through Sunday. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 32 52 26 55 28 / 40 0 0 0 0 Anniston 35 53 28 56 31 / 50 0 0 0 0 Birmingham 36 53 30 56 33 / 30 0 0 0 0 Tuscaloosa 37 56 30 58 33 / 20 0 0 0 0 Calera 36 54 30 56 33 / 30 0 0 0 0 Auburn 39 54 31 56 34 / 90 0 0 0 0 Montgomery 40 58 32 60 34 / 70 0 0 0 0 Troy 41 58 31 59 34 / 100 0 0 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES/... Freeze Watch from late Thursday night through Friday morning for the following counties: Autauga...Barbour...Bibb...Blount... Bullock...Calhoun...Chambers...Cherokee...Chilton...Clay... Cleburne...Coosa...Dallas...Elmore...Etowah...Fayette...Greene... Hale...Jefferson...Lamar...Lee...Lowndes...Macon...Marengo... Marion...Montgomery...Perry...Pickens...Pike...Randolph... Russell...Shelby...St. Clair...Sumter...Talladega...Tallapoosa... Tuscaloosa...Walker...Winston. Flash Flood Watch until 7 PM CDT this evening for the following counties: Bibb...Blount...Calhoun...Cherokee...Clay...Cleburne... Etowah...Fayette...Greene...Hale...Jefferson...Lamar...Marion... Pickens...Randolph...Shelby...St. Clair...Sumter...Talladega... Tuscaloosa...Walker...Winston. &&
Hazardous weather outlook, Mar 31, 4:59 AM CDT, 9 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 459 AM CDT Wed Mar 31 2021 ALZ011>015-017>050-011300- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 459 AM CDT Wed Mar 31 2021 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. A cold front will move through Central Alabama today. Damaging winds and large hail will be possible through 7 PM until the front passes the southeast for all of Central Alabama. The threat will end from northwest to southeast as the front clears. Heavy rains will also be possible across the north and flash flooding may be possible through the afternoon. Minor flooding will occur along portions of the Tombigbee, Coosa, and Black Warrior River Basins. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Additional minor flooding may develop across the area and may persist through the weekend along portions of the Tombigbee, Coosa, and Black Warrior River Basins. A brief freeze is possible in the far north on Thursday morning. A more widespread freeze is likely Friday morning for most of Central Alabama. Saturday morning will also see a potential of freezing temperatures for much of the northern half of the area. The longest duration of freezing temperatures will be north of Interstate 85 Friday morning. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may be needed through 7 PM this evening.
In the hours before
Special weather statement, Mar 31, 10:53 AM CDT, 3 hours 47 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1053 AM CDT Wed Mar 31 2021
ALZ030-311630-
Sumter AL-
1053 AM CDT Wed Mar 31 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SUMTER COUNTY UNTIL 1130
AM CDT...
At 1053 AM CDT, Doppler radar was tracking a strong thunderstorm over
Porterville, or 9 miles north of Lauderdale, moving east at 50 mph.
Pea size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Livingston, Epes, Emelle, Bluffport, Boyd, The University Of West
Alabama, Payneville, Belmont and Sumterville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3276 8837 3280 8807 3277 8808 3278 8810
3277 8811 3272 8808 3269 8812 3268 8809
3269 8804 3267 8806 3264 8806 3263 8808
3259 8806 3263 8793 3261 8784 3259 8786
3260 8786 3260 8790 3256 8787 3254 8839
TIME...MOT...LOC 1553Z 264DEG 42KT 3265 8848
86/MartinLocal storm report, Mar 31, 10:55 AM CDT, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1055 AM CDT WED MAR 31 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0817 AM TSTM WND DMG 1 E HAYDEN 33.89N 86.74W
03/31/2021 BLOUNT AL PUBLIC
SOCIAL MEDIA PHOTOS AND VIDEO ON FACEBOOK
AND TWITTER VIA BROADCAST MEDIA SHOWS TREES
DOWN. POSSIBLE TORNADO. TIME AND LOCATION
VERY APPROXIMATE ACCORDING TO RADAR.
&&
JHSpecial weather statement, Mar 31, 12:56 PM CDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1256 PM CDT Wed Mar 31 2021
ALZ039-311845-
Marengo AL-
1256 PM CDT Wed Mar 31 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MARENGO COUNTY UNTIL 145
PM CDT...
At 1256 PM CDT, Doppler radar was tracking a strong thunderstorm over
Pennington, or 11 miles northeast of Butler, moving east at 45 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Linden, Thomaston, Sweet Water, Myrtlewood, Wayne, Freddie Jones
Field, Miller, Nanafalia, Magnolia, Calvary, Half Acre and Octagon.
LAT...LON 3214 8804 3215 8802 3218 8801 3224 8802
3226 8801 3228 8802 3228 8801 3230 8800
3230 8799 3231 8798 3230 8797 3231 8794
3228 8794 3231 8793 3232 8794 3234 8760
3213 8760 3213 8762 3207 8762 3210 8805
TIME...MOT...LOC 1756Z 272DEG 37KT 3221 8809
25/OwenLocal storm report, Mar 31, 1:11 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
111 PM CDT WED MAR 31 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0934 AM FLASH FLOOD 1 ENE LUPTON 33.94N 87.37W
03/31/2021 WALKER AL PUBLIC
SECTION OF WINDHAM LOOP WASHED OUT BY
RUSHING WATER.
&&
GMSSpecial weather statement, Mar 31, 1:55 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Birmingham AL
155 PM CDT Wed Mar 31 2021
ALZ041>044-311930-
Autauga AL-Lowndes AL-Montgomery AL-Elmore AL-
155 PM CDT Wed Mar 31 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN AUTAUGA...SOUTHERN
ELMORE...NORTHEASTERN LOWNDES AND MONTGOMERY COUNTIES UNTIL 230 PM
CDT...
At 155 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lowndesboro, or 8 miles north of Hayneville, moving east at 60 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Montgomery, Prattville, Millbrook, Wetumpka, Tallassee, Mosses,
Hayneville, Pike Road, Coosada, Autaugaville, Gordonville,
Lowndesboro, Booth, Montgomery Zoo, Boylston, Hyundai Motors Of
Alabama, Auburn University In Montgomery, Bob Woodruff Lake, Autauga
County Airport and Woodcrest.
LAT...LON 3215 8668 3251 8662 3252 8589 3250 8589
3248 8585 3247 8587 3245 8589 3245 8598
3243 8599 3242 8602 3234 8599 3233 8597
3230 8595 3228 8592 3227 8598 3225 8599
3225 8600 3213 8600
TIME...MOT...LOC 1855Z 270DEG 54KT 3230 8653
25/OwenSpecial weather statement, Mar 31, 2:33 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Birmingham AL
233 PM CDT Wed Mar 31 2021
ALZ042-312000-
Lowndes AL-
233 PM CDT Wed Mar 31 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LOWNDES COUNTY UNTIL 300
PM CDT...
At 232 PM CDT, Doppler radar was tracking a strong thunderstorm near
Beechwood, or near Mosses, moving east at 50 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Mosses, Hayneville, Gordonville, Beechwood, Calhoun, Mount Willing,
Clover Hill and Letohatchee.
LAT...LON 3199 8680 3216 8682 3225 8641 3205 8641
3204 8640 3203 8640 3201 8641
TIME...MOT...LOC 1932Z 261DEG 44KT 3209 8672
25/OwenThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 8:53 PM CDT | River Flood Warning | BMX | Greene, Marengo, Sumter | 3 days |
| Mar 31, 2:10 AM CDT | Tornado Warning | BMX | Lamar, Marion | 15 min |
| Mar 31, 4:38 AM CDT | Flash Flood Warning | BMX | Fayette, Lamar, Marion, Walker, Winston | 4 hr |
| Mar 31, 5:56 AM CDT | Special Weather Statement | BMX | Fayette, Lamar, Marion | 64 min |
| Mar 31, 6:54 AM CDT | Special Weather Statement | BMX | Winston | 51 min |
| Mar 31, 7:06 AM CDT | Special Weather Statement | BMX | Walker | 54 min |
| Mar 31, 7:11 AM CDT | Flash Flood Warning | BMX | Blount, Walker, Winston | 6 hr |
| Mar 31, 7:51 AM CDT | Special Weather Statement | BMX | Blount | 54 min |
| Mar 31, 8:42 AM CDT | Flash Flood Warning | BMX | Jefferson, Pickens, Tuscaloosa | 3 hr |
| Mar 31, 9:32 AM CDT | Flash Flood Warning | BMX | Bibb, Shelby | 3 hr |
| Mar 31, 9:38 AM CDT | Special Weather Statement | BMX | Cleburne | 52 min |
| Mar 31, 9:41 AM CDT | Special Weather Statement | BMX | Tuscaloosa | 49 min |
| Mar 31, 10:12 AM CDT | Areal Flood Advisory | BMX | Etowah | 2 hr |
| Mar 31, 10:22 AM CDT | Special Weather Statement | BMX | Bibb | 38 min |
| Mar 31, 10:53 AM CDT | Special Weather Statement | BMX | Sumter | 37 min |
| Mar 31, 10:56 AM CDT | Flash Flood Warning | BMX | Etowah | 3 hr |
| Mar 31, 11:02 AM CDT | Severe Thunderstorm Warning | BMX | Sumter | 43 min |
| Mar 31, 11:23 AM CDT | Severe Thunderstorm Warning | BMX | Greene | 15 min |
| Mar 31, 11:49 AM CDT | Areal Flood Advisory | BMX | Jefferson, St. Clair, Tuscaloosa | 3 hr |
| Mar 31, 12:09 PM CDT | Areal Flood Advisory | BMX | Bibb, Shelby | 111 min |
| Mar 31, 12:56 PM CDT | Special Weather Statement | BMX | Marengo | 49 min |
| Mar 31, 12:57 PM CDT | Areal Flood Warning | BMX | Cherokee | 24 hr |
| Mar 31, 1:07 PM CDT | River Flood Warning | BMX | Calhoun, Cherokee, Etowah, St. Clair | 67 hr |
| Mar 31, 1:13 PM CDT | Severe Thunderstorm Warning | BMX | Marengo | 14 min |
| Mar 31, 1:33 PM CDT | Severe Thunderstorm Warning | BMX | Marengo | 57 min |
| Mar 31, 1:38 PM CDT | Areal Flood Warning | BMX | Blount, Walker, Winston | 6 hr |
| Mar 31, 1:55 PM CDT | Special Weather Statement | BMX | Montgomery | 35 min |
| Mar 31, 2:01 PM CDT | Areal Flood Advisory | BMX | Etowah | 4 hr |
| Mar 31, 2:33 PM CDT | Special Weather Statement | BMX | Lowndes | 27 min |
| Mar 31, 2:58 PM CDT | River Flood Warning | BMX | Jefferson, Tuscaloosa, Walker | 42 hr |
| Mar 31, 4:01 PM CDT | Special Weather Statement | BMX | Pike | 44 min |
| Mar 31, 4:11 PM CDT | Areal Flood Advisory | BMX | Pike | 2 hr |
| Mar 31, 6:04 PM CDT | Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 24 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.